# SDR DALA2015102506417

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 32 LT  IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L (SSI 532180).  REPLACED CLEAT LOCATED AT FRAME 32 IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STRINGER 42L IAW SRM 51-72-11 AND DWG D53230385.
